MathSciNet Relay Station
MathSciNet bibliographic data
MR415702 (54 #3782) 60B10
Bolthausen, Erwin On a functional central limit theorem for random walks conditioned to stay positive. Ann. Probability 4 (1976), no. 3, 480–485.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement